Ask a doctor

Belotero Latent Bruising? (photo)

Belot in trough 5 wks ago & again 3 wks ago to lines from trough - cheek.No bruise w/1st injct but bad bruises to lt and rt cheeks w/2nd.Been 3 wks bruises gone but where bruises were now darkness esp. on rt cheek where line was biggr & more bruised.Looks worse than before Belot!You can see "bug bite" on lt side.Is darkness tyndall?Or bruise needs more time to heal?If bruise needs time can vitrase correct bite but leave rest of HA?If is tyndall would vitrase fix darkness?Could vitrase cause more bruising?

Doctor Answers (2)

Discoloration after Belotero in tear troughs

+1

Any time you have injections there is a risk of bleeding and bruising whether is is dermal filler or Vitrase. From your photos it appears you have a tyndall effect although I can't rule out residual bruising. You might try massaging the product first to smooth it out. Belotero is softer than some of the other fillers and therefore more moldable. Vitrase can remove the tyndall color but it dissolves volume too.

 


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 132 reviews

Discoloration and bruising 3 weeks after Belotero - q switched laser

+1

You can have a q switched laser to get rid of this hyperpigmentation or use a cream like VenoQuin or VenoLucent to remove this pigmentation - it can take up to a year to go away or may be permanent.

Hratch Karamanoukian, MD, FACS
Buffalo General Surgeon
4.5 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.